# SDR IPXA2021061770714

- Difficulty date: June 2, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A5341046120201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMID LOWER EXTERNAL FUSELAGE LH AFT AIR CON PANEL 143FL LANDING SUPPORT HAS A CRACKREMOVED AND INSTALLED REPLACEMENT LANDING PER SRM 51-40-21
